Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7749

An Interpretation of the Relationships Among the Species of Parapercis, Family Mugiloididae

File Size Format  
vol20n2-189-192.pdf 1.77 MB Adobe PDF View/Open

Item Summary

Title:An Interpretation of the Relationships Among the Species of Parapercis, Family Mugiloididae
Authors:Cantwell, George E.
Date Issued:Apr 1966
Publisher:University of Hawai'i Press
Citation:Cantwell GE. 1966. An interpretation of the relationships among the species of Parapercis, family Mugiloididae. Pac Sci 20(2): 189-192.
URI:http://hdl.handle.net/10125/7749
ISSN:0030-8870
Appears in Collections: Pacific Science Volume 20, Number 2, 1966


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.